# SDR IPXA2023032692249

- Difficulty date: March 19, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 33,909 hours, 11,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Sta 1577 Lbl 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C7CRACK ON THE ANGLE(P/N:146T5651-5)OF THE MAIN DECK FLOOR STRUCTURE NEAR STA 1577 AND LBL 79.INSTALL NEW PART I.A.W BOEING DWG NO.:146T5650 SH 5,REV''C''AND 767-300F SRM 51-40-02-0G,REV 85.01.
